# SDR SWAA2020040230882

- Difficulty date: March 12, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 76,591 hours, 46,856 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Servo
- Part number: 457311382
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEVELING AT FL30; SE SLOWED TO .74. WHEN ENGINES SPOOLED UP THE #1 ENG STALLED FOR APPROX. 30 SECONDS EGT DID NOT EXCEED 560. HEARD BACK FIRES & FELCT THE STALL. PREFORMED QRH PROCEDURES & ALL INDICATIONS RETURNED TO NORMAL. / PERFORMED GVI IF FAN MODULE REF. EA 1-771-1545 R&R HMU PER AMM 73-21-10 & MT 773-212-10; BAD OUT OF STOCK R&R FULE PUMP PER AMM 73-11-11; R&R HMU PER AMM 73-21-10 & MT 773-21-10: R&R FUEL HEATER SERVO PER AMM 73-11-07 ENGINE RUN/POWER ASSURANCE CHECK C/W REF. AMM 71-00-00 & LEAK CHECK ALL PARAMATERS NORMAL POS; 1 PN OFF/ON; 442653 SN OFF; BECW4803 SN ON; BECW2818 POS; 1 PN OFF; 828300-5 SN OFF; YA053386-1 PN ON; 828300-11 SN ON; YA013868-E POS; 1 PN OFF/ON; 45731-1382 SN OFF; EM160667-9 SN ON; YB018495-1 TAGS# 665485;646189;668382
